# SDR CA030903007

- Difficulty date: August 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 58P
- Aircraft time: 2,386 hours
- Engine: Cont TSIO520WB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 6524323A1M
- Part serial: 03HA100
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PN 6524323A1M (FLOW DIVIDED) LEAKING FUEL AFTER ENGINE SHUT DOWN/NEW PART INSTALLED.
